Stability phenomenon and problems for complex differential equations with relations to shared values

Not for data collection

Classifications

MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli

Publication information

OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä

Authors of the publication

Authors
G. A. Barsegian, I. Laine, C. C. Yang

Publication channel information

Title of journal/series
Matematichni studii
Internationality
Yes

Detailed publication information

Publication year
2000
Journal/series volume number
13
Journal/series issue number
2
Page numbers
224-228
Language of publication
English

Co-publication information

International co-publication
Yes